# SDR AALA20091013LGA02

- Difficulty date: October 12, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N467AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49597
- Aircraft time: 61,996 hours, 32,435 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 90176
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHTS AT SEAT ROWS 4 TO 6 INOPERATIVE. REPLACED BATTERY PACK.
